Volume 8, Issue 5, October 2019
Classical Properties on Conformable Fractional Calculus
Musraini M., Rustam Efendi, Endang Lily, Ponco Hidayah
Pages: 83-87     Published Online: Oct. 23, 2019
DOI: 10.11648/j.pamj.20190805.11
Abstract | Full-Text PDF (215KB)
View 23                 Downloads 12
About the Closed Quasi Injective S-Acts Over Monoids
Shaymaa Amer Abdul-Kareem, Ahmed Amer Abdulkareem
Pages: 88-92     Published Online: Oct. 24, 2019
DOI: 10.11648/j.pamj.20190805.12
Abstract | Full-Text PDF (197KB)
View 24                 Downloads 6
(This article belongs to the Special Issue Algebra with Its Applications )
Browse journals by subject